MathSciNet Relay Station
MathSciNet bibliographic data
MR2729628 14M15 (14N15)
Purbhoo, Kevin Reality and transversality for Schubert calculus in ${\rm OG}(n,2n+1)$. Math. Res. Lett. 17 (2010), no. 6, 1041–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement